MAUDE Adverse Event Report: BIOMET 3I GOLD-TITE® SQUARE UNISCREW; DENTAL SCREW

BIOMET 3I GOLD-TITE® SQUARE UNISCREW; DENTAL SCREW
Model Number UNISG
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that a screw loosened in the patients mouth.It was retightened and will be replaced once they receive replacement.Tooth #17.
 
Additional Manufacturer Narrative
One gold-tite® square uniscrew (unisg) was returned for investigation.Visual evaluation of the returned product identified some signs of use but no apparent malfunction.However, one unknown implant was not returned.As per information provided by customer, this screw was retightened after this reported event occurred.Functional testing for returned product was performed and no malfunction identified when used with in-house device.Pre-existing conditions as noted on the per was unknown.The devices were located on tooth site #17 (universal) and placed since (b)(6)2021, not removed yet.X-ray or picture images were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number 1242097.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1242097) for similar event and no other complaint was identified.Complaint history and dhr review for unknown implant could not be performed as the item number and lot number was not available.Based on the available information, device malfunction for unisg screw has not occurred and for unknown implant could not be verified and the reported events could not be verified as the exact details of event were non-verifiable and all reported products were not returned.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
GOLD-TITE® SQUARE UNISCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12460475
Report Number0001038806-2021-01749
Device Sequence Number4815107
Product Code NHA
UDI-Device Identifier00844868017325
UDI-Public(01)00844868017325(17)260210(10)1242097
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/10/2026
Device Model NumberUNISG
Device Catalogue NumberUNISG
Device Lot Number1242097
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer02/07/2022
Initial Report FDA Received Date09/13/2021
Supplement Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale